Open Access

Integral representations for spectral functions of some nonself-adjoint Jacobi matrices


Abstract

We study a Jacobi matrix $J$ with complex numbers $a_n,\ n\in\mathbb Z_+,$ in the main diagonal such that $r_0 \leq {\rm Im}\, a_n \leq r_1,\ r_0,r_1\in\mathbb R$. We obtain an integral representation for the (generalized) spectral function of the matrix $J$. The method of our study is similar to Marchenko's method for nonself-adjoint differential operators.


Full Text





Article Information

TitleIntegral representations for spectral functions of some nonself-adjoint Jacobi matrices
SourceMethods Funct. Anal. Topology, Vol. 15 (2009), no. 1, 91-100
MathSciNet MR2502642
CopyrightThe Author(s) 2009 (CC BY-SA)

Authors Information

S. M. Zagorodnyuk
School of Mathematics and Mechanics, Karazin Kharkiv National University, 4 Svobody sq., Kharkiv, 61077, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

S. M. Zagorodnyuk, Integral representations for spectral functions of some nonself-adjoint Jacobi matrices, Methods Funct. Anal. Topology 15 (2009), no. 1, 91-100.


BibTex

@article {MFAT484,
    AUTHOR = {Zagorodnyuk, S. M.},
     TITLE = {Integral representations for spectral functions of some nonself-adjoint Jacobi matrices},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {15},
      YEAR = {2009},
    NUMBER = {1},
     PAGES = {91-100},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=484},
}


All Issues